# SDR ASAA2016122219148

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 12,645 hours, 4,160 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON TOUCHDOWN, ALL ROUTE DATA IS REMOVED FROM FMCS.  ACFT GROUNDED. IAW AMM 24-61-00-860-801.  THIS IS CONSIDERED A FLIGHT OPERATION NORMAL, NUISANCE CONDITION WITH FMC OPS U11.0 SOFTWARE.
